Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Jacksonville, FL

January 11, 2014Clay County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 11, 2014, 5:43 PM EST for Clay County, Saint Johns County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2014, 5:43 PM EST (22:43 UTC)
Expired
Jan 11, 2014, 6:30 PM EST
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 47 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WUUS52 KJAX 112243
SVRJAX
FLC019-109-112330-
/O.NEW.KJAX.SV.W.0007.140111T2243Z-140111T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 630 PM EST

* AT 543 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING   
DAMAGING WINDS NEAR 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM FLEMING ISLAND TO 21 MILES WEST OF GREEN COVE 
SPRINGS...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLEMING ISLAND...FRUIT COVE...SWITZERLAND...GREEN COVE SPRINGS...
  PICOLATA...DURBIN...WORLD GOLF VILLAGE AND NOCATEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 2987 8152 2988 8205 3000 8195 3016 8174
      3016 8169 3012 8168 3013 8159 3012 8154
      3010 8154 3011 8144 3016 8143 3016 8135
      3015 8134 3011 8134
TIME...MOT...LOC 2243Z 256DEG 26KT 3016 8164 2991 8197

$$

SHASHY
2 follow-up statements
413 
WWUS52 KJAX 112256
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
556 PM EST SAT JAN 11 2014

FLC019-109-112330-
/O.CON.KJAX.SV.W.0007.000000T0000Z-140111T2330Z/
CLAY FL-ST. JOHNS FL-
556 PM EST SAT JAN 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR NORTHWESTERN ST. JOHNS AND CLAY COUNTIES...

AT 556 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FRUIT COVE TO 8 MILES SOUTHWEST OF PENNEY FARMS...
MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREEN
COVE SPRINGS...DURBIN...NOCATEE...PICOLATA...WORLD GOLF VILLAGE AND
BAKERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2987 8152 2988 8198 3016 8169 3012 8168
      3013 8159 3012 8154 3010 8154 3011 8144
      3016 8143 3016 8135 3015 8134 3011 8134
TIME...MOT...LOC 2256Z 261DEG 25KT 3015 8153 2990 8185

$$

SHASHY
624 
WWUS52 KJAX 112321
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
621 PM EST SAT JAN 11 2014

FLC019-109-112331-
/O.EXP.KJAX.SV.W.0007.000000T0000Z-140111T2330Z/
CLAY FL-ST. JOHNS FL-
621 PM EST SAT JAN 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. JOHNS AND
CLAY COUNTIES WILL EXPIRE AT 630 PM EST...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2987 8152 2988 8198 3016 8169 3012 8168
      3013 8159 3012 8154 3010 8154 3011 8144
      3016 8143 3016 8135 3015 8134 3011 8134
TIME...MOT...LOC 2321Z 261DEG 25KT 3005 8149

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 1:26 PM EST, 4 hours 17 minutes earlier.

Area forecast discussion, Jan 11, 1:26 PM EST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EST SAT JAN 11 2014

.SHORT TERM /THROUGH TUESDAY/...
A COLD FRONT CONTINUES TO MARCH TO THE SE ACROSS SOUTHERN ALABAMA INTO
WEST CENTRAL GEORGIA EARLY THIS AFTN. A PRE-FRONTAL SQUALL LINE AHEAD
OF THE FRONT IS ENTERING INTERIOR SE GA AND THE SUWANNEE VALLEY WITH
NUMEROUS SHOWERS AND ISOLATED TSTMS...WITH SOME SEVERE TSTMS FURTHER
NORTH INTO CENTRAL GA. ACROSS NE FL...NOT MUCH ACTIVITY AS OF YET...WITH
A BLANKET OF LOW/MID CLOUDS PERSISTING OVER THE REGION. A FEW OF THESE
STRONGER STORMS WILL LIKELY MAKE IT INTO SE GA LATER THIS AFTN AND WILL
KEEP GUSTY WIND WORDING FOR THE TSTMS. CLOUDS MAY LIMIT TSTM COVERAGE
AND INTENSITY SOME ACROSS NE FL...BUT WITH SOME DEEP LAYER SHEAR...CANNOT
RULE OUT AN ISOLATED STRONGER STORM. FOR POPS...WILL CONTINUE TO USE
A STRIPE OF NEAR 100 PERCENT IN ADVANCE OF THE FRONT INTO THIS
EVENING...WITH COVERAGE DECREASING RAPIDLY AS THE BOUNDARY EXITS TO
THE SE OVERNIGHT. SKIES WILL CLEAR OVERNIGHT WITH A SUNNY SKIES AND
SEASONABLY COOL TEMPERATURES ON TAP FOR SUNDAY.

SURFACE HIGH PRESSURE RIDGE WILL MOVE EAST OF THE REGION SUNDAY NIGHT
INTO MONDAY. A WAVE OF LOW PRESSURE WILL DEVELOP IN THE BASE OF A
TROUGH AND MOVE EAST ACROSS THE REGION MONDAY NIGHT INTO TUESDAY
ALONG A COLD FRONTAL BOUNDARY. THIS WILL BRING A LIKELIHOOD OF
PRECIPITATION MONDAY NIGHT INTO TUESDAY MORNING...WITH WEAK SURFACE
RIDGING BUILDING IN TUESDAY AFTERNOON. TEMPERATURES WILL TREND
SLIGHTLY ABOVE NORMAL MONDAY...THEN FALL BACK TO NORMAL READINGS
FOR TUESDAY.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A SERIES OF FRONTAL SYSTEMS ARE PROGGED TO MOVE THROUGH. THE
FIRST FRONT WILL MOVE THROUGH WEDNESDAY...WITH A SHARPLY COOLER
AIRMASS ASSOCIATED WITH IT. THIS BOUNDARY COULD YIELD HIGHS ON
WEDNESDAY IN THE 50S...WITH A FREEZE POSSIBLE WEDNESDAY NIGHT. A
BRIEF TEMPERATURE RECOVERY IS EXPECTED ON THURSDAY...WITH HIGH
PRESSURE AND MORE ZONAL FLOW IN PLACE. ANOTHER FRONTAL BOUNDARY
IS EXPECTED TO MOVE THROUGH FRIDAY NIGHT...WITH ANOTHER PUSH OF
COOLER THAN NORMAL AIR.

&&

.AVIATION...
A FRONTAL BOUNDARY WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT.
THE MAIN ENERGY ASSOCIATED WITH THIS BOUNDARY WILL BE OUT OF
AHEAD OF IT...WITH THE CHANCE FOR THUNDERSTORMS AT AREA TAF SITES
FROM MID AFTERNOON INTO EARLY EVENING. IN GENERAL MVFR CONDITIONS
ARE EXPECTED AHEAD OF THE BOUNDARY...WITH LOCALLY LOWER CONDITIONS
POSSIBLE IN AND NEAR THUNDERSTORMS. PREVAILING VFR CONDITIONS ARE
EXPECTED FOR SUNDAY.

&&

.MARINE...
S/SW WINDS ARE INCREASING IN ADVANCE OF A COLD FRONT. SCA CONDITIONS
WILL PREVAIL OFFSHORE LATER THIS AFTN INTO SUNDAY...WITH CAUTION FOR
THE NEARSHORE WATERS. CONDITIONS WILL IMPROVE LATE SUNDAY AS HIGH
PRESSURE BUILDS IN. THE NEXT FRONT IS EXPECTED TO CROSS THE WATERS
TUESDAY...WITH ANOTHER ROUND OF SCA CONDITIONS LIKELY FOR MIDWEEK.

RIP CURRENTS: MODERATE RISK TODAY WITH RESIDUAL EASTERLY SWELL. LOW
RISK SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  45  65  42  67 /  50   0  10  40
SSI  48  62  49  65 /  90   0  10  40
JAX  48  65  47  70 /  90   0  10  40
SGJ  52  63  52  71 /  80   0  10  40
GNV  50  67  47  73 /  80   0  10  50
OCF  53  69  49  74 /  80   0  10  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-
     BRADFORD-CLAY-DUVAL-FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL NOON EST SUNDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

ALLEN/STRUBLE
Hazardous weather outlook, Jan 11, 5:00 PM EST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EST SAT JAN 11 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-121100-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
500 PM EST SAT JAN 11 2014

...SMALL CRAFT ADVISORY FOR THE OFFSHORE COASTAL WATERS...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

...LAKE WIND ADVISORY FOR PORTIONS OF NORTHEAST FLORIDA UNTIL 8 PM...

...ISOLATED STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THIS
EVENING OVER THE NORTHEAST FLORIDA AND THE ADJACENT WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. ISOLATED STRONG
TO SEVERE THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT. DAMAGING WIND
GUSTS AND ISOLATED TORNADOES ARE THE PRIMARY HAZARDS WITH THESE
THUNDERSTORMS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS.
EASTERLY SWELLS WILL CREATE AN ELEVATED RISK OF RIP CURRENTS AT AREA
BEACHES.

SOUTHWEST WINDS NEAR 20 MPH WITH GUSTS UP TO 30 TO 35 MPH IN
SOME LOCATIONS. A LAKE WIND ADVISORY REMAINS IN EFFECT FOR PORTIONS
OF NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

TEMPERATURES MAY FALL BELOW FREEZING OVER INLAND LOCATIONS ON
WEDNESDAY NIGHT AND EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 11, 5:13 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 SE ST. MARYS          30.68N 81.50W
01/11/2014                   NASSAU             FL   TRAINED SPOTTER

            POWER LINES REPORTED DOWN ON DILWORTH STREET THAT CAUSED
            MULTIPLE FIRES. ALSO A LARGE TREE DOWN NEAR THE
            INTERSECTION OF SEAGROVE STREET AND WEST BRYANT STREET.

&&

MZ
Local storm report, Jan 11, 5:20 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     SE ST. MARYS            30.71N 81.54W
01/11/2014                   CAMDEN             GA   TRAINED SPOTTER

            POWER LINES REPORTED DOWN ON DILWORTH ST. THAT CAUSED
            MULTIPLE FIRES. ALSO A LARGE TREE DOWN NEAR INTERSECTION
            OF SEAGROVE STREET AND W. BRYANT STREET.

&&

MZ
Special weather statement, Jan 11, 5:22 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EST SAT JAN 11 2014

FLZ036-040-112300-
ALACHUA-MARION-
522 PM EST SAT JAN 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND MARION COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM
EST...

AT 522 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES WEST OF
MICANOPY TO 10 MILES WEST OF DUNNELLON...MOVING EAST AT 40 MPH. THESE
STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND ROMEO...RAINBOW LAKES
ESTATES...MICANOPY...FLEMINGTON...DUNNELLON...MCINTOSH...REDDICK...LO
WELL...CROSS CREEK AND LOCHLOOSA THROUGH 600 PM EST. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2904 8247 2903 8252 2905 8254 2921 8254
      2922 8241 2948 8241 2948 8251 2950 8250
      2953 8206 2947 8205 2950 8200 2952 8184
      2949 8184 2948 8178 2895 8197 2895 8231
TIME...MOT...LOC 2222Z 275DEG 34KT 2951 8239 2905 8257

SHASHY
Local storm report, Jan 11, 5:28 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
528 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     5 NNE OCEANWAY          30.53N 81.60W
01/11/2014  M45 MPH          DUVAL              FL   PUBLIC

            THUNDERSTORM WIND GUST OF 45 MPH REPORTED NEAR OCEANWAY.

&&

MZ
Local storm report, Jan 11, 5:31 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     NON-TSTM WND GST HAZLEHURST              31.87N 82.60W
01/11/2014  M47 MPH          JEFF DAVIS         GA   AWOS

            HAZLEHURST AIRPORT REPORTED A 47 MPH WIND GUST IN HEAVY
            SHOWERS.

&&

MZ
Local storm report, Jan 11, 5:34 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     NON-TSTM WND GST 2 SSW DOUGLAS           31.48N 82.86W
01/11/2014  M46 MPH          COFFEE             GA   AWOS

            DOUGLAS MUNICIPAL AIRPORT REPORTED A 46 MPH WIND GUST IN
            HEAVY SHOWERS.

&&

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 9:12 PM ESTSmall Craft AdvisoryJAX36 hr
Jan 11, 12:00 AM ESTDense Fog AdvisoryJAXBaker, Bradford, Nassau, Suwannee, Union10 hr
Jan 11, 12:09 AM ESTMarine Dense Fog AdvisoryJAX10 hr
Jan 11, 4:32 AM ESTLake Wind AdvisoryJAXBradford, Flagler, Nassau15 hr
Jan 11, 2:20 PM ESTSpecial Weather StatementJAXHamilton, Suwannee25 min
Jan 11, 2:31 PM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee44 min
Jan 11, 2:34 PM ESTTornado WarningJAXHamilton, Suwannee26 min
Jan 11, 2:45 PM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee45 min
Jan 11, 3:14 PM ESTSpecial Weather StatementJAXColumbia, Suwannee31 min
Jan 11, 3:23 PM ESTSpecial Weather StatementJAXNassau52 min
Jan 11, 3:24 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton21 min
Jan 11, 3:41 PM ESTSpecial Marine WarningJAX94 min
Jan 11, 3:47 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Duval, Nassau58 min
Jan 11, 3:50 PM ESTSpecial Weather StatementJAXColumbia, Union40 min
Jan 11, 3:58 PM ESTSpecial Marine WarningJAX2 hr
Jan 11, 4:05 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 3 more55 min
Jan 11, 4:47 PM ESTSpecial Weather StatementJAXDuval43 min
Jan 11, 4:59 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay, Union46 min
Jan 11, 5:15 PM ESTSpecial Marine WarningJAX60 min
Jan 11, 5:22 PM ESTSpecial Weather StatementJAXMarion38 min
Jan 11, 5:48 PM ESTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns42 min
Jan 11, 5:51 PM ESTSpecial Marine WarningJAX114 min
Jan 11, 6:01 PM ESTSpecial Weather StatementJAXMarion44 min
Jan 11, 6:28 PM ESTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.